MathSciNet Relay Station
MathSciNet bibliographic data
MR2299652 60J65 (60K99)
Nane, Erkan Lifetime asymptotics of iterated Brownian motion in $\Bbb R^n$. ESAIM Probab. Stat. 11 (2007), 147–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement